Red rash on upper thigh on both sides of testicles
Im 6'2 180 pounds heathy as a horse but I have a rash between my legs not on my penis a little bit on my balls not really sure what it is .. scared as hell i think it is a std... its been 2 months since its been there it seems to be getting a bit better with jock itch cream not a big difference. I had sex back in late october with out a condom could it be a std.. there is no puss just itching and buring no pimples either can you help me out?
You might need a more potent cream. If the rash is primarily on your inner thighs and has a border. Then it is probably jock itch. You need to dry off the area well, with a clean towel. Apply the cream twice a day for at least two weeks, even if it starts to get better. But you can stop thinking about it being an STD. Its not.
Don't use a wet towel and always dry that area before your feet.
I cannot confirm anything without examnation but it can be intertrigo,heat rash or contact dermatitis.An intertrigo is an inflammation (rash) of the body folds.It most commonly occurs due to bacterial,viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics.Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps.For the itching pls take some over the counter antihistaminic like benadryl or Claritin.In case the symptoms persist then antifungals may be needed.Pls consult a dermatologist in that case.
Hope it helps.Take care and pls do keep me posted in case you have any additional doubts.Kind regards.
I was wondering if you can help me out with this problem lately for some reason Ive been getting a lot of pimples on my upper thighs mostly the front I tried wearing looser jeans to see if it was the rubbing that was affecting it still no idea
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.